# SDR UPS97222515

- Difficulty date: April 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SI.  CORROSION ON SKIN AT STA 650 ABOVE STR 4R.  CORROSION REMOVAL WAS OUT OF LIMITS, REMOVED DAMAGED AREA, FABRICATED REPAIR PARTS, INSTALLED ALL WORK DONE PER SRM'S 53-30-1 53-30-3, 51-20-10.
